Staffordshire University logo
STORE - Staffordshire Online Repository

Probiotics in antibiotic-associated diarrhoea

THOMASON, Carmel (2013) Probiotics in antibiotic-associated diarrhoea. Nursing Times, 109 (38). p. 22. ISSN 0954-7762

[img] Text
Probiotics-in-antibiotic-associated-diarrhoea-250913.pdf - Publisher's typeset copy
Restricted to Repository staff only

Download (150kB) | Request a copy

Abstract or description

Antibiotic therapy may cause diarrhoea. Robust evidence is needed to establish the effectiveness of probiotic use in preventing or treating antibiotic-associated diarrhoea

Item Type: Article
Faculty: School of Computing and Digital Technologies > Film, Media and Journalism
Depositing User: Carmel THOMASON
Date Deposited: 24 Jan 2018 13:48
Last Modified: 24 Jan 2018 14:02
URI: http://eprints.staffs.ac.uk/id/eprint/4124

Actions (login required)

View Item View Item

DisabledGo Staffordshire University is a recognised   Investor in People. Sustain Staffs
Legal | Freedom of Information | Site Map | Job Vacancies
Staffordshire University, College Road, Stoke-on-Trent, Staffordshire ST4 2DE t: +44 (0)1782 294000